MAUDE Adverse Event Report: AMBU / AMBU SDN. BHD. AMBU BLUESENSOR SP; ELECTRODE, ELECTROCARDIOGRAPH

AMBU / AMBU SDN. BHD. AMBU BLUESENSOR SP; ELECTRODE, ELECTROCARDIOGRAPH
Model Number BLUESENSOR SP
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
Date of Event 04/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Responded to a 911 call as we are ems for our district.The patient was in bradycardia with hypotension.When preparing to pace the patient, we found that our unopened packages of ambu, bluesensor electrodes were completely dries out and unusable.Without electrodes we are not able to pace.Fortunately the crew was able to find a package that was not dried out.These electrodes are not set to expire until next year.The packaging was intact and unopened.Lot #'s - 1000370854 and 1000421953.Fda safety report id # (b)(4).

Brand Name
AMBU BLUESENSOR SP
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
AMBU / AMBU SDN. BHD.
MDR Report Key11744492
Report NumberMW5101062
Device Sequence Number4061375
Product Code DRX
UDI-Device Identifier05707480027729
UDI-Public(01)05707480027729(17)220808(10)
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/27/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2022
Device Model NumberBLUESENSOR SP
Device Catalogue NumberREF SP-00-S/10
Device Lot Number1000421953
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age88 YR